Alert archive / Illinois / Flash Flood Warnings in 2010
Flash Flood Warning 43, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 23, 2010, 7:04 PM CDT for 4 counties in Illinois. It was in force for 4 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2010, 7:04 PM CDT (00:04 UTC)
- Expired
- Jun 23, 2010, 11:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 61 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 7:15 PM CDT | FLASH FLOOD | Peoria, IL | MANHOLE FORCED UP DUE TO EXCESSIVE WATER |
| Jun 23, 7:31 PM CDT | FLASH FLOOD | Morton, IL | WATER 2 FEET DEEP IN MORTON NEAR CAT PLANT |
| Jun 23, 7:45 PM CDT | FREEZING RAIN 1.89 | Metamora, IL | RAINFALL SO FAR |
| Jun 23, 7:45 PM CDT | HEAVY RAIN 1.89 | Metamora, IL | RAINFALL SO FAR |
| Jun 23, 7:47 PM CDT | FLOOD | Peoria, IL | 6 INCHES OF WATER AT WASHINGTON AND DARST |
| Jun 23, 7:48 PM CDT | HEAVY RAIN 1.23 | Morton, IL | 1 HOUR RAINFALL |
| Jun 23, 8:00 PM CDT | HEAVY RAIN 1 | Roanoke, IL | STORM TOTAL SO FAR...STILL RAINING |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.1 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2418 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 258 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 14.3
The text
As transmitted, in the capitals the NWS used until 2016.
692
WGUS53 KILX 240004
FFWILX
ILC057-143-179-203-240400-
/O.NEW.KILX.FF.W.0043.100624T0004Z-100624T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT WED JUN 23 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
WESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1100 PM CDT.
* AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES OF RAIN IN JUST
AN HOURS TIME ARE LIKELY AS THE STORMS MOVE THROUGH. MUCH OF THE
AREA IS QUITE SATURATED FROM THE RECENT HEAVY RAIN EVENTS.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EUREKA...THE PEORIA METROPOLITAN AREA...
DEER CREEK...GLASFORD...HANNA CITY...METAMORA...ROANOKE...ROME...
TREMONT...TRIVOLI...WASHBURN...AND WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4045 8942 4044 8997 4073 8999 4079 8959
4092 8948 4092 8911
$$
GEELHART3 follow-up statements
054
WGUS73 KILX 240051
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
751 PM CDT WED JUN 23 2010
ILC057-143-179-203-240400-
/O.CON.KILX.FF.W.0043.000000T0000Z-100624T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-TAZEWELL IL-WOODFORD IL-PEORIA IL-
751 PM CDT WED JUN 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN PEORIA...
WESTERN WOODFORD...NORTHERN TAZEWELL AND EAST CENTRAL FULTON COUNTIES
UNTIL 1100 PM CDT...
AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL...CONTIUING ACROSS TAZEWELL
AND SOUTHERN WOODFORD COUNTIES. RAINFALL ACROSS FULTON AND
PEORIA COUNTIES WAS BEGINNING TO DIMINISH. HOWEVER...AREAS OF FLOODING
CONTINUE ACROSS THE AREA.
A VOLUNTEER OBSERVER IN MORTON REPORTED 1.5 INCHES OF RAIN IN
45 MINUTES. ADDITIONALLY...AN INCH OF RAIN FELL AT THE PEORIA
AIRPORT IN A SIMILAR AMOUNT OF TIME.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
&&
LAT...LON 4045 8942 4044 8997 4073 8999 4079 8959
4092 8948 4092 8911
$$
GEELHART113
WGUS73 KILX 240250
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
950 PM CDT WED JUN 23 2010
ILC057-143-179-203-240400-
/O.CON.KILX.FF.W.0043.000000T0000Z-100624T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-TAZEWELL IL-WOODFORD IL-PEORIA IL-
950 PM CDT WED JUN 23 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN PEORIA...
WESTERN WOODFORD...NORTHERN TAZEWELL AND EAST CENTRAL FULTON COUNTIES
UNTIL 1100 PM CDT...
AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE BULK OF THE THUNDERSTORMS HAVE PUSHED SOUTH AND EAST
OF THE WARNING AREA.
RUNOFF FROM THE EXCESSIVE RAINFALL THAT FELL EARLIER THIS EVENING
MAY STILL CAUSE SOME FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT
MAY EXPERIENCE FLOODING INCLUDE...
EUREKA...PEKIN...PEORIA...BARTONVILLE...BELLEVUE...CREVE COEUR...DEER
CREEK...EAST PEORIA...GERMANTOWN HILLS...GLASFORD...HANNA CITY...
MARQUETTE HEIGHTS...METAMORA...MORTON...ROANOKE...ROME...SOUTH
PEKIN...SPRING BAY...TREMONT...TRIVOLI...WASHBURN...WASHINGTON AND
WEST PEORIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4045 8942 4044 8997 4073 8999 4079 8959
4092 8948 4092 8911
$$
BAK743
WGUS73 KILX 240353
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT WED JUN 23 2010
ILC057-143-179-203-240408-
/O.EXP.KILX.FF.W.0043.000000T0000Z-100624T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FULTON IL-TAZEWELL IL-WOODFORD IL-PEORIA IL-
1053 PM CDT WED JUN 23 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN PEORIA...
WESTERN WOODFORD...NORTHERN TAZEWELL AND EAST CENTRAL FULTON COUNTIES
WILL BE ALLOWED TO EXPIRE AT 1100 PM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4045 8942 4044 8997 4073 8999 4079 8959
4092 8948 4092 8911
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 6:55 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 23, 6:55 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 655 PM CDT WED JUN 23 2010 .DISCUSSION... ISSUED 235 PM CDT WED JUN 23 2010 SHORT TERM...TONIGHT THROUGH SATURDAY... SYNOPTIC COLD FRONT IS CURRENTLY OVER CENTRAL IA MOVING EASTWARD... HOWEVER THE MAIN BOUNDARY FOR CONVECTIVE INITIATION FOR CENTRAL ILLINOIS IS AN OUTFLOW BOUNDARY THAT HAS IS STILL MOVING SOUTHWARD OVER EASTERN ILLINOIS...BUT HAS STALLED FURTHER WEST. THUNDERSTORM INITIATION APPEARS IMMINENT ALONG THE BOUNDARY THAT EXTENDS FROM NEAR BURLINGTON TO CHAMPAIGN. SUPERCELLS WILL BE THE INITIAL STORM MODE WITH ATTENDANT TORNADO THREAT ALONG AND NORTH OF THE BOUNDARY. AFTER THAT...STORMS ARE EXPECTED TO CONGEAL INTO A FORWARD PROPAGATING MCS WITH WINDS BECOMING THE PRIMARY THREAT. PRECIPITABLE WATER VALUES AROUND 2 INCHES AND STORM MOTIONS PARALLEL TO THE BOUNDARY ALSO SUGGEST A SIGNIFICANT HEAVY RAINFALL THREAT OVER AREAS WHERE THE SOIL IS SATURATED. HAVE THEREFORE ISSUED A FLASH FLOOD WATCH FOR ALL BUT THE SOUTHEASTERN ILLINOIS. MOST OF THE ACTIVITY SHOULD BE OUT OF THE AREA BY 06Z. AN UPPER SHORTWAVE WILL MOVE THROUGH THE GREAT LAKES AND DRIVE THE IOWA COLD FRONT THROUGH THE AREA LATER TONIGHT...WITH A LESS HUMID AIRMASS TAKING OVER FOR THURSDAY THROUGH SATURDAY. THE NEXT CHANCE FOR MENTIONABLE PRECIPITATION APPEARS TO BE JUST BEYOND THE SHORT TERM PERIOD. LONG TERM...SUNDAY THROUGH WEDNESDAY... UPPER SHORTWAVE WILL MOVE THROUGH THE NORTHERN CONUS WESTERLIES AND BE LOCATED OVER THE NORTHERN PLAINS BY SUNDAY. THIS FEATURE WILL DRIVE A COLD FRONT SOUTHEASTWARD INTO THE MIDWEST...WITH SUFFICIENT MOISTURE RETURN AHEAD OF THE FRONT TO WARRANT AT LEAST CHANCE POPS FOR ITS PASSAGE. BEST ESTIMATED TIME FRAME FOR CONVECTION LOOKS TO BE SUNDAY AND SUNDAY NIGHT. THIS IS IN AGREEMENT WITH THE PREVIOUS FORECAST...SO SEE NO REASON TO ALTER AT THIS TIME. TEMPERATURES ON SUNDAY AHEAD OF THE FRONT WILL STILL BAKE IN THE LOW TO MID 90S. THE UPPER TROUGH IS FORECAST TO AMPLIFY AS IT MOVES INTO THE NORTHEASTERN STATES...WHICH WILL IN TURN PUSH AN UPPER RIDGE NORTHWARD THROUGH THE EASTERN ROCKIES AND WESTERN PLAINS. THE EASTERN TROUGH ALIGNMENT SUGGESTS THAT THE MONDAY FRONT SHOULD GET A GOOD SHOVE TO THE SOUTH/EAST...THUS BRINGING A DRIER/COOLER AIRMASS INTO THE MIDWEST. THUS WILL KEEP MONDAY THROUGH WEDNESDAY DRY AT THIS TIME WITH SOMEWHAT COOLER TEMPERATURES. 04 && .AVIATION... ISSUED 655 PM CDT WED JUN 23 2010...FOR THE 00Z TAFS A LINE OF SEVERE WIND STORMS WILL PROGRESS EAST-SOUTHEAST ACROSS THE TAF SITES THIS EVENING. THE LEADING EDGE HAS PASSED PIA. WIND GUSTS TO 50 KTS WILL BE POSSIBLE DURING A 1-2 HOUR PERIOD AS THE STORMS MOVE ACROSS. WILL TEMPO VRB20G45KT AT ALL SITES. VIS AND CIG MAY DIP TO IFR FOR A TIME DURING THE TORRENTIAL RAINFALL. SO FAR CIGS HAVE GENERALLY REMAINED AT MVFR OR ABOVE DURING THE STRONGEST PORTION OF THE STORMS. WINDS SHOULD VEER TO THE W BEHIND THE LINE OF STORMS...WITH SOME LINGERING RAIN FOR 2-4 HRS. NW WINDS WILL DEVELOP BY MORNING...WITH WINDS EVENTUALLY BECOMING NORTH THUR MORNING. SKIES SHOULD CLEAR OUT LATER TONIGHT AS WELL. MAY SEE SOME FOG FORMATION IF WINDS ARE ABLE TO BECOME LIGHT BY SUNRISE. HAVE NOT INCLUDED FOG WITH THIS TAF ISSUANCE...BUT WILL MONITOR CLOSELY FOR INCLUSION DURING AN UPDATE OR FOR THE 06Z TAFS. SHIMON && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ILZ036-040>057- 061>063-066>068-071>073. FLASH FLOOD WATCH UNTIL 1 AM CDT THURSDAY FOR ILZ027>031-036>038- 040>057-061>063. &&
Hazardous weather outlook, Jun 23, 3:10 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT WED JUN 23 2010 ILZ027>031-037-038-241100- KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 310 PM CDT WED JUN 23 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE AROUND 100 DEGREES THIS AFTERNOON. FLOODING IS EXPECTED TO CONTINUE ON THE ILLINOIS RIVER FROM HENRY THROUGH BEARDSTOWN THROUGH MOST OF THIS WEEK. MINOR TO MODERATE FLOODING WILL CONTINUE ON THE SPOON RIVER AS WELL...FOR A COUPLE MORE DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FROM MID AFTERNOON THROUGH EARLY THIS EVENING...ROUGHLY FROM 300 PM THROUGH 900 PM THIS EVENING. ILZ036-041>046-241100- CHAMPAIGN-DE WITT-FULTON-LOGAN-MASON-PIATT-VERMILION- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND EARLY TONIGHT AS A COLD FRONT PUSHES SOUTHEAST TOWARDS CENTRAL ILLINOIS. THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE FROM DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...WITH ISOLATED TORNADOES POSSIBLE DURING THE MID AFTERNOON AND EARLY EVENING HOURS. IN ADDITION TO THE WIND AND HAIL THREAT...TORRENTIAL RAINFALL WILL ONCE AGAIN ACCOMPANY THE STRONGER STORMS ALONG WITH FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO BE RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. FOR INTERESTS ALONG THE SPOON RIVER IN WEST CENTRAL ILLINOIS...MINOR TO MODERATE FLOODING WILL CONTINUE FOR SEVERAL MORE DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED LATER THIS AFTERNOON INTO EARLY THIS EVENING. PRESENT INDICATIONS SUGGEST THE TIME FRAME ACTIVATION WILL BE NEEDED WILL BE FROM 300 PM UNTIL 10 PM CDT. ILZ040-047>057-061>063-241100- CASS-CHRISTIAN-CLARK-COLES-CUMBERLAND-DOUGLAS-EDGAR-MACON-MENARD- MORGAN-MOULTRIE-SANGAMON-SCHUYLER-SCOTT-SHELBY- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM CDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON INTO THE EVENING HOURS. A FEW OF THE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...IN ADDITION TO TORRENTIAL RAINFALL AND FREQUENT LIGHTNING. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. MINOR TO MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE SANGAMON RIVER FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON INTO THIS EVENING...ROUGHLY FROM 4 PM UNTIL 11 PM CDT. ILZ066>068-071>073-241100- CLAY-CRAWFORD-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 310 PM CDT WED JUN 23 2010 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON...MORE LIKELY FOR THIS EVENING. A FEW OF THE STORMS WILL BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM 100 TO 105 DEGREES THIS AFTERNOON. EXTENSIVE FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER THE NEXT SEVERAL DAYS. FLOODING IS ALSO EXPECTED ALONG THE LITTLE WABASH RIVER BY CLAY CITY AND THE EMBARRAS RIVER AT LAWRENCEVILLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS THURSDAY MORNING WITH ANOTHER THREAT FOR THUNDERSTORMS LATER SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING...ROUGHLY FROM 600 PM UNTIL 200 AM CDT. HJS
In the hours before
Local storm report, Jun 23, 6:14 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/23/2010 KNOX IL EMERGENCY MNGR
TREE LIMBS DOWN...SOME BLOCKING ROADS
&&
DPKLocal storm report, Jun 23, 6:40 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
640 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HEAVY RAIN HOPEWELL 40.98N 89.46W
06/23/2010 M1.27 INCH MARSHALL IL MESONET
RAINFALL IN 45 MINUTES
&&
DPKLocal storm report, Jun 23, 6:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
649 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM FLASH FLOOD GALESBURG 40.95N 90.38W
06/23/2010 KNOX IL LAW ENFORCEMENT
WATER FLOWING OVER ROADS IN GALESBURG
0644 PM FLASH FLOOD LACON 41.02N 89.41W
06/23/2010 MARSHALL IL LAW ENFORCEMENT
WATER FLOWING OVER CITY ROADS
0644 PM FLASH FLOOD HENRY 41.11N 89.36W
06/23/2010 MARSHALL IL LAW ENFORCEMENT
WATER FLOWING OVER ROADS IN HENRY
&&
DPKLocal storm report, Jun 23, 6:58 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
658 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG GALESBURG 40.95N 90.38W
06/23/2010 KNOX IL TRAINED SPOTTER
TREE LIMBS AND POWER LINES DOWN...TIME ESTIMATED
0648 PM FLASH FLOOD GALESBURG 40.95N 90.38W
06/23/2010 KNOX IL TRAINED SPOTTER
A FOOT OF WATER ON ROADS AT SOME INTERSTECTIONS
0648 PM HEAVY RAIN GALESBURG 40.95N 90.38W
06/23/2010 M1.25 INCH KNOX IL TRAINED SPOTTER
RAINFALL IN 1 HOUR
0651 PM FLASH FLOOD KICKAPOO 40.80N 89.75W
06/23/2010 PEORIA IL CO-OP OBSERVER
WATER OVER US ROUTE 150 WEST OF KICKAPOO...2 FOOT GEYSER
OUT OF A DRAINAGE TILE...AND WATERFALLS IN FIELDS
&&
DPKLocal storm report, Jun 23, 6:59 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HEAVY RAIN SPARLAND 41.03N 89.44W
06/23/2010 M1.52 INCH MARSHALL IL CO-OP OBSERVER
RAINFALL IN 55 MINUTES
&&
DPKLocal storm report, Jun 23, 7:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
701 PM CDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HEAVY RAIN LACON 41.02N 89.41W
06/23/2010 M1.25 INCH MARSHALL IL CO-OP OBSERVER
RAINFALL IN 30 MINUTES
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:08 PM CDT | Severe Thunderstorm Warning | ILX | McLean, Tazewell, Woodford | 52 min |
| Jun 23, 7:20 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Schuyler | 55 min |
| Jun 23, 7:27 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard | 63 min |
| Jun 23, 7:37 PM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 4 hr |
| Jun 23, 7:44 PM CDT | Areal Flood Advisory | ILX | Cass, DeWitt, Logan, McLean, Mason, Menard and 1 more | 4 hr |
| Jun 23, 7:53 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, Piatt | 54 min |
| Jun 23, 8:17 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Menard, Sangamon | 58 min |
| Jun 23, 8:29 PM CDT | Special Weather Statement | ILX | Champaign, Piatt, Vermilion | 61 min |
| Jun 23, 8:59 PM CDT | Areal Flood Advisory | ILX | Logan, Macon, Sangamon | 3 hr |
| Jun 23, 10:51 PM CDT | Special Weather Statement | ILX | Shelby | 54 min |
| Jun 23, 10:58 PM CDT | Areal Flood Advisory | ILX | Woodford | 6 hr |
| Jun 23, 11:05 PM CDT | Areal Flood Advisory | ILX | Christian, Macon, Moultrie, Shelby | 4 hr |
| Jun 23, 11:27 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 33 min |
| Jun 23, 11:38 PM CDT | Areal Flood Advisory | ILX | Logan | 6 hr |
| Jun 23, 11:40 PM CDT | Flash Flood Warning | ILX | Moultrie, Shelby | 6 hr |
| Jun 23, 11:59 PM CDT | Flash Flood Warning | ILX | Coles, Cumberland | 6 hr |
| Jun 24, 12:52 AM CDT | Areal Flood Advisory | ILX | Clark, Crawford, Edgar, Jasper | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.